From day one on insulin, Mishka has not been acting like himself. Actually pre-insulin with high BG, he was a purring happy boy (except multiple trips to litter box and camping out at the water bowl). After the very first dose of Prozinc (1U), there was a noticeable difference in his behavior. 1-1/2 months out (and dosing at .5U), he is sleeping all day, no purrs, doesn't enjoy his regular combs, and all in all just very lethargic. Sometimes I've had to wake him to eat. On the days I decided not to dose, it is like a light switch goes off. He immediately reverts back to his old behavior, purring, friendly, and more active (well, as active as a 17 year old can be). I tried talking to the vet about this and his response was that this (sleeping/lethargy) was Mishka's new "norm." I've tested during these times and never got a BG lower than 86, so I'm fairly confident it's not related to hypo. Also, I've noticed that within 10-15 minutes of his shot, he's asleep again. Is this a side effect of the insulin? Thanks for any observations!